PEETERS ONLINE JOURNALS
Peeters Online Bibliographies
Peeters Publishers
this issue
  previous article in this issuenext article in this issue  

Document Details :

Title: The Augustinians and the Mandaeans in 17th C. Mesopotamia
Author(s): FLANNERY, John
Journal: ARAM Periodical
Volume: 22    Date: 2010   
Pages: 335-348
DOI: 10.2143/ARAM.22.0.2131044



If you are not subscribed, you can purchase this article by clicking here (price : 14 EURO)

If you want to subscribe to this journal, click here

34.204.194.190.